# SDR SWAA2022022294780

- Difficulty date: September 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221AF HAS MULTIPLE LINES OF PULLED FIBERS ON THE UPPER SURFACE. / REPAIRED PASSENGER CABIN FLOOR PANEL 221AF ON MID SECTION OF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1; CURED IN OVEN FOR 1 HR. IN AT 1:00PM- OUT AT 2:00PM. A80435 A80195
